| Model Number |
9004 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Reocclusion (1985)
| Date of Event |
01/01/2016
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Analysis: the sample(s) were not returned to the user facility; therefore, evaluations of the actual samples are unable to be performed.A lot history review revealed there is one additional reocclusion complaint associated with this lot.A review of the device history record (dhr) shows the lot was manufactured to specification.Conclusion: the actual samples were not received for evaluation.The dhr found nothing to indicate a manufacturing related cause for this event.The investigator assessed the event was not related to the study device or procedure.Based on the instructions for use (ifu), the occurrence of a reocclusion is an inherent risk of any pta procedure, and has been reported in clinical trials of drug coated balloons.If additional information becomes known to the manufacturer, a supplemental report will be provided will all relevant information.The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.
Event or Problem Description
It was reported that during the index procedure, two lutonix percutaneous transluminal drug coated balloon (dcb) dilatation catheters were used to treat the target lesion located in the right distal superficial femoral artery (sfa) and the right proximal popliteal artery.Approximately 7 months after the index procedure, the patient's right distal sfa vessel had reportedly worsened in the right limb.After duplex ultrasound at 12 months, the hcp determined the target lesion had reoccluded.No additional intervention has been performed at this time.The investigator assessed that the event was not related to the study device or procedure.The sample was discarded by the user facility and not available for further evaluation.On (b)(6), the patient was admitted to the hospital for the worsening symptoms.The hcp performed a revascularization of the target lesion in the right distal sfa and proximal popliteal artery.The procedure was successful and no adverse patient effects were reported.This is one of two products involved with the reported event and the associated manufacturers report numbers is 3006513822-2016-00144.
Event or Problem Description
It was reported that during the index procedure, two lutonix percutaneous transluminal drug coated balloon (dcb) dilatation catheters were used to treat the target lesion located in the right distal superficial femoral artery (sfa) and the right proximal popliteal artery.Approximately 7 months after the index procedure, the patient¿s right distal sfa vessel had reportedly worsened in the right limb.After duplex ultrasound at 12 months, the hcp determined the target lesion had reoccluded.No additional intervention has been performed at this time.The investigator assessed that the event was not related to the study device or procedure.The cec has adjudicated that the event of reocclusion is possibly related to the study device.The sample was discarded by the user facility and not available for further evaluation.On (b)(6), the patient was admitted to the hospital for the worsening symptoms.The hcp performed a revascularization of the target lesion in the right distal sfa and proximal popliteal artery.The procedure was successful and no adverse patient effects were reported.This is one of two products involved with the reported event and the associated manufacturers report numbers is 3006513822-2016-00144.
Additional Manufacturer Narrative
Corrected data and additional information: the event description had the following statement added "the cec has adjudicated that the event of reocclusion is possibly related to the study device." and had the "s" on numbers removed.Udi no.Was changed from "(b)(4)" to "(b)(4)." conclusion the conclusion had the following statement added "the cec has adjudicated that the event of reocclusion is possibly related to the study device." analysis: the sample(s) were not returned to the user facility; therefore, evaluations of the actual samples are unable to be performed.A lot history review revealed there is one additional reocclusion complaint associated with this lot.A review of the device history record (dhr) shows the lot was manufactured to specification.Conclusion: the actual samples were not received for evaluation.The dhr found nothing to indicate a manufacturing related cause for this event.The investigator assessed the event was not related to the study device or procedure.The cec has adjudicated that the event of reocclusion is possibly related to the study device.Based on the instructions for use (ifu), the occurrence of a reocclusion is an inherent risk of any pta procedure, and has been reported in clinical trials of drug coated balloons.If additional information becomes known to the manufacturer, a supplemental report will be provided will all relevant information.